# SDR SWIA201024739

- Difficulty date: June 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 17,930 hours, 15,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ON UPPER FLANGE STA 484 LBL 36.5, WL & 72 BELOW FLOOR.  (C-CHECK)  REPAIRED PER REO.
